Deepak sadhwani

armodafinil and modafinil long term usage

10 posts in this topic

has someone experienced any negative effects  of armodafinil and modafinil  ? how was your experience  after one year of using  it ? , kindly share your experience of it, it would  truly  be helpful  

Share this post


Link to post
Share on other sites

Hey, I have no experience with modafinil but the risks are there. Some people are allergic or intolerant but that's rare. It shouldn't shorten your lifespan but it'll cause neurotransmitter imbalances over time.


I shoot vids about health (https://bit.ly/395NEhj)

Share this post


Link to post
Share on other sites

Posted (edited)

I had a prescription for modafinil and I was planning on taking it for a long period of time. Nevertheless, after taking 50mg for 3 consecutive days it totally wrecked my sleep and I was even more tired during the day. I also started having some mild hallucinations. It was like I was on a low psychedelic dose all the time. That wasn't a very pleasant experience so I had to drop it entirely.

For 3 months, I tried the following schedules:

2 days in 1 day off

3 days in 1 day off

Everyday

1 day in 1 day off

None of those helped me with my shitty symptoms. The greater the frequency the worst the symptoms got. Modafinil gave me no increased attention and focus. More anxiety (this decreased my productivity). I got really really tired 4 hours after it kicked in.

I haven't done it for one year consecutively but I think this is enough. It does not increase productivity or wakefulness for everyone.

Edited by Espaim

Share this post


Link to post
Share on other sites

Posted (edited)

On 15/05/2020 at 6:11 PM, Villager Albert said:

but it'll cause neurotransmitter imbalances over time.

This is a huge concern!

Once you stop manipulating your dopamine reuptake, your neurotransmitter reuptake enzymes can become a bit "lazy" and you can end up quite depressed. Kinda like when people supplement digestive enzymes for a long time or use laxatives to help them poo. You'll get the benefits no doubt about that but you are likely to experience worsening of health once you take them out especially after a long time. 

There is also some evidence that serotonin, dopamine and noradrenaline axis somewhat overlap so if you end up manipulating one of them, the other can be impacted as well.

Finally, a lot of people also use all sorts of other supplements such as 5-HTP or other mood enhancers which can interact with modafinil in a nasty way so that's something to be cautious with. 

 

Edited by Michael569

Share this post


Link to post
Share on other sites
1 hour ago, Michael569 said:

This is a huge concern!

Once you stop manipulating your dopamine reuptake, your neurotransmitter reuptake enzymes can become a bit "lazy" and you can end up quite depressed. Kinda like when people supplement digestive enzymes for a long time or use laxatives to help them poo. You'll get the benefits no doubt about that but you are likely to experience worsening of health once you take them out especially after a long time. 

There is also some evidence that serotonin, dopamine and noradrenaline axis somewhat overlap so if you end up manipulating one of them, the other can be impacted as well.

Finally, a lot of people also use all sorts of other supplements such as 5-HTP or other mood enhancers which can interact with modafinil in a nasty way so that's something to be cautious with. 

 

Is it same with every nootropic? And do you have a stack? 


I will be waiting here, For your silence to break, For your soul to shake,              For your love to wake! Rumi

Share this post


Link to post
Share on other sites

Posted (edited)

21 minutes ago, Harikrishnan said:

Is it same with every nootropic? And do you have a stack? 

It depends on the pharmacodynamics of that nootropic. Some stimulate the central nervous system, others play around with neurotransmitters. Depends on what is their targeted receptor and how strongly do they stimulate those. Generally, anything that stimulates the organism beyond the normal homeostatic stage can: 
1. lead to exhaustion of that axis
2. create dependence in less-conscious and less-resilient people.

Genetically some can be more prone to development addictions where others won't so this is extremely different from one person to another. If someone is unable to function in a balanced way without using nootropic and when they take nootropic suddenly they are "in the zone" it is likely that this person has something they haven't addressed and are ignoring. This person is also more likely to experience withdrawal symptoms.

If you are someone who is perfectly fine and just like to get an additional cognitive boost when you have a lot of emotional work in front of you, that's perfectly fine. Balance is the key as always :)

I don't have a stack. I do like to use coffee occasionally when I feel like I am experiencing a lot of resistance to the work that has to be done. 

Edited by Michael569

Share this post


Link to post
Share on other sites

@Michael569 super insightful stuff. 

 

 
 
 
1
1 hour ago, Michael569 said:

2. create dependence in less-conscious and less-resilient people.

This makes me realize that consciousness is one of the most important factors for people who want to delve into  any unnatural enhancements, like modafinil, psychedelics nootropics etc.  without going off the rails. You must be prepared for the lull and be able to mindfully tolerate it until things normalize again.

imo the enhancements are worth the downsides


‘The water in which the mystic swims is the water in which a madman drowns. --Joseph Campbell

Share this post


Link to post
Share on other sites

@montecristo indeed. A highly conscious person should not get addicted but it is hard to tell really, we are all biochemical beings. Enlightened or not anyone can become severely depressed once their body homeostasis becomes out of balance. 

Share this post


Link to post
Share on other sites

I’ve been using modafinil for years 2-3 times a week and no side effects. What are some potential long term effects?

Share this post


Link to post
Share on other sites

@herghly Michael describes it well. You may have the side effects already but they most likely are subtle. 


I shoot vids about health (https://bit.ly/395NEhj)

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now